Skip to Content

Your Location Within Site:


Publications

Clear filter

Export 438 results:
Sort by: [ Author  (Desc)] Title Year
A B C D E F G H I J K L M N O P Q R S T U V [W] X Y Z   [Show ALL]
W
Slip-induced dynamics of patterned and Janus-like spheres in laminar flows, Willmott, G. R. , Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, Volume 79, (2009) Abstract
Dynamics of a sphere with inhomogeneous slip boundary conditions in Stokes flow, Willmott, G. , Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, Volume 77, (2008) Abstract
Measurement of Newtonian fluid slip using a torsional ultrasonic oscillator, Willmott, G. R., and Tallon J. L. , Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, Volume 76, (2007) Abstract
A united interpretation of different uncertainty intervals, Willink, R., and Lira I. , Measurement: Journal of the International Measurement Confederation, Volume 38, p.61-66, (2005) Abstract
A single form for t-distributions and symmetric beta distributions, Willink, R. , Communications in Statistics - Theory and Methods, Volume 39, p.170-176, (2010) Abstract
On dead-time corrections for estimating rates, Willink, R. , Measurement Science and Technology, Volume 21, (2010) Abstract
A confidence interval and test for the mean of an asymmetric distribution, Willink, R. , Communications in Statistics - Theory and Methods, Volume 34, p.753-766, (2005) Abstract
Normal moments and Hermite polynomials, Willink, R. , Statistics and Probability Letters, Volume 73, p.271-275, (2005) Abstract
Effect on probabilities and quantiles of adding a quantity with small variance, Willink, R. , Australian and New Zealand Journal of Statistics, Volume 44, p.213-220, (2002) Abstract
On a confidence interval for the mean of an asymmetric distribution, Willink, R. , Communications in Statistics - Theory and Methods, Volume 36, p.2235-2236, (2007) Abstract
A closed-form expression for the pearson type IV distribution function, Willink, R. , Australian and New Zealand Journal of Statistics, Volume 50, p.199-205, (2008) Abstract
Bounds on the bivariate normal distribution function, Willink, R. , Communications in Statistics - Theory and Methods, Volume 33, p.2281-2297, (2004) Abstract

feedback